Skip to content
My WebMD Sign In, Sign Up
Blood sugar 477
avatar
jcrestoredus posted:
I had a cortisone shot 2 weeks ago. Blood sugar went up to 546. Dr. Gave me levemire insulin pin. Hasn't worked. He is off today what can I do to get it down. Feel really bad. Should I go to er?
Reply
 
avatar
davedsel2 responded:
Yes. If your doctor has no service covering for him, then an emergency room visit would be the right thing to do - asap.
Please click on my username or avatar picture to read my story.

Blessings,

-Dave
 
avatar
auriga1 responded:
Agree with Dave. My insulin was expired, and I did not realize it at the time. Silly me did not check like I should have. My BS was 435 two hours after my meal (only 19 grams of carbs at tht meal.) I was with my dietician at the time checking my Insulin Therapy records and tested right in front of her. She dropped everything to call my doctor's nurse. They told me to go to the ER. They gave me an insulin drip and sent me on my way when I was in the safe zone.

That high a BS is very dangerous. Peope have passed out.

I hope you have gotten help by now. Wishing you the best.


Featuring Experts

Michael Dansinger, MD, is a nationally recognized authority on dietary and lifestyle counseling for weight loss and disease prevention. He is the nutr...More

Helpful Tips

Ideal Blood Sugar
If you have been diagnosed with diabetes-you should talk to your doctor about target blood sugar goals. Here is a general range suggested ... More
Was this Helpful?
119 of 170 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.